# SDR DXTA200601198

- Difficulty date: January 16, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 8,177 hours, 6,735 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR FAILED TO RETRACT AFTER T/O.  RED -UNLOCK- LIGHT REMAINED ILLUMINATED AS WELL AS THE LEFT MAIN -DOWN & LOCKED- LIGHT.  AFTER RECYCLING THE GEAR, IT RETRACTED NORMALLY.  THE -HYDRAULIC PRESS- LIGHT EXTINGUISHED AT THE NORMAL SEQUENCE.  HEARD THE LEFT MAIN GEAR DRAGGING AND FELT THE YAW.  EXTENDED/FUNCTIONED NORMALLY UPON LANDING, W/O ABNORMAL INDICATIONS.  TROUBLESHOT MAIN LANDING GEAR SYSTEM AND FOUND A BROKEN WIRE ON LT UPLOCK SWITCH.  REPAIRED WIRE AND PERFORMED OPS CHECK WITH NO DEFECTS NOTED.  ALL WORK DONE IAW CE 560 ULTRA MM 32-60-00.
